# SDR ARWA031352

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT LOWER CARGO COMPARTMENT FS 1120 L35-32L FRAME ATTACH FLOOR SUPPORT CRACKED AT TWO PLACES.  REMOVED FLOOR SUPPORT, WELDED CRACKS PER DPS 102.25 AND REINSTALLED FLOOR SUPPORT IAW SRM 51-1-20D AND 51-1-21.  ARROW AIR WORK ORDER NR 950007-5162 (0409).  (M)
